# SDR SWIA202157346

- Difficulty date: March 6, 2021
- Submitted: April 6, 2021
- Operation: Air carrier
- Aircraft: N765SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10231
- Aircraft time: 41,437 hours, 27,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670321725
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL R/H SIDE AT FS 280 TO FS 319.70 HAS AREAS OF CORROSION.   (C-CHECK RO 4/3/2021)    REPLACED RH FLOOR SILL AT FS280.00-FS319.70 STR17R REF SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01 AND DWG SH670-32170 REV. V. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY
